RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 930–934 (Mi mz2015)  

Brief Communications

Interaction of nonlinear waves in inhomogeneous media

A. A. Lokshin


Full text: PDF file (434 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 658–661

Bibliographic databases:

Received: 15.05.1992

Citation: A. A. Lokshin, “Interaction of nonlinear waves in inhomogeneous media”, Mat. Zametki, 57:6 (1995), 930–934; Math. Notes, 57:6 (1995), 658–661

Citation in format AMSBIB
\Bibitem{Lok95}
\by A.~A.~Lokshin
\paper Interaction of nonlinear waves in inhomogeneous media
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 930--934
\mathnet{http://mi.mathnet.ru/mz2015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362240}
\zmath{https://zbmath.org/?q=an:0884.35100}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 658--661
\crossref{https://doi.org/10.1007/BF02304565}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400031}


Linking options:
  • http://mi.mathnet.ru/eng/mz2015
  • http://mi.mathnet.ru/eng/mz/v57/i6/p930

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:45
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021